共 50 条
- [1] Asymptotic behavior of stochastic two-dimensional Navier–Stokes equations with delays [J]. Proceedings - Mathematical Sciences, 2012, 122 : 283 - 295
- [2] Asymptotic behaviour of two-dimensional Navier-Stokes equations with delays [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2003, 459 (2040): : 3181 - 3194
- [4] Optimal control for two-dimensional stochastic Navier-Stokes equations [J]. APPLIED MATHEMATICS AND OPTIMIZATION, 2007, 55 (01): : 61 - 91
- [6] Stochastic particle approximations for two-dimensional Navier-Stokes equations [J]. DYNAMICS AND RANDOMNESS II, 2004, 10 : 147 - 197
- [7] Optimal Control for Two-Dimensional Stochastic Navier-Stokes Equations [J]. Applied Mathematics and Optimization, 2007, 55 : 61 - 91
- [10] On the small time asymptotics of the two-dimensional stochastic Navier-Stokes equations [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2009, 45 (04): : 1002 - 1019